# SDR GTIA2017051901925

- Difficulty date: May 19, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: N2490
- Aircraft time: 43,700 hours, 20,856 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: D5547102100200
- Part serial: 0076
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WATER INGRESS ON RUDDER LT SIDE SHELL RIB HOIST POINT NR 2. AREA NR 1, 33 MM, AREA NR 2, 55 MM,  AREA 1,  24 MM,  AREAS 2, 78 MM WIDTH. PERFORMED DOUBLE REPAIR IAW EO 5541-1708
